# SDR R61A2025042100197

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 41,074 hours, 31,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385003
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE FWD FUSELAGE BETWEEN FRA1 AND FRA 2 BETWEEN STR 12L TO 18L.PERFORMED REPAIR IAW ETD2025-170-906422, INSTALLED FILLER AND DOUBLER. ALSO REF VP-016675-2025 N/R #1 FOR WORK ACCOMPLISHED.
